# SDR HALA2020032100067

- Difficulty date: March 10, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 27,240 hours, 4,156 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

SUP -  #3 TIRE TREAD SEPARATED. //  ON DESCENT HOLE 6" IN WING ROOT RIGHT SIDE #3 TIRE CAP DETACHED POST INSPECTION, ACCOMPLISHED "AFT TIRE BURST OR TREAD THROW FAILURE INSPECTION" PER A330 AMM 05-51-15-200-801. CONTACTED ATL MCC & ENGINEERING. 1)PERFORMED A DVI OF ALL THE DAMAGED AREA & SURROUNDING STRUCTURES. NO ADDITIONAL DAMAGE FOUND.  2)CONDUCTED A COIN TAP TEST & DVI AROUND THE ENTIRETY OF THE UPPER AND LOWER SURFACE OF PANEL & THE UNDER WING STIFFENING BEAMS. NO DE-LAMINATION FOUND. 3)PERFORMED A330 AMM 05-51-15-200-001-A."INSPECTION AFTER A TIRE BURST OR TREAD THROW OR WHEEL FAILURE - INSPECTION/CHECK". NO ADDITIONAL DAMAGE FOUND ON WHOLE OF AIRCRAFT. CONTACTED ENGINEERING. 4)PERFORMED VI AS PER A330 AMM 20-23-11-200-802A. NO LEAK & DAMAGE OF HYD HOSE FOUND. CONTACTED ENGINEERING. 5) PERFORMED THE FUNCTIONAL CHECK TO MONITOR "EXTERNAL" LEAKAGE OF HYD COMPARTMENTS AS PER A330 AMM 29-00-00-790-801A. NO LEAKAGE FROM HYD COMPONENTS FOUND AS PER ER/A 586148-14 REV ORIG PRI. ENGINEERING CREATED PRI ER/A 586148-14 REV 0RIG. PERFORMED STEP 1-7. ISSUED PRI ER/A586148-14 REV 1. PERFORMED STEP 7(RE-FABRICATED UPPER AND LOWER DOUBLERS). ACCOMPLISHED PRI ER/A 586148-14 REV 2. . FINALLY ISSUED ER/A 586148-14 REV ORIGINAL. VERIFIED PERFORM SEC 1. TIME LIMITED REPAIR MADE. A/C OK FOR SERVICE UNDER MAINTENANCE FERRY FLIGHT. ITEM DEF TO MON. PERMANENT REPAIR REQUIRED WITH IN 2 FLIGHT CYCLES. ASSOCIATED ER/A 14-586148 ADDED FOR AC 0370.    
CYCLES.
